# SDR SWAA2017101016996

- Difficulty date: October 5, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 68,555 hours, 41,763 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Cover
- Part number: 113A72222
- Condition: Cracked
- Location: Rt Aileron Tab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON TRIM TAB OUTBOARD HINGE COVER CRACKED.  R&R COVER IAW AMM.
